MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD ULTRA-FINE¿ ORIGINAL PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD ULTRA-FINE¿ ORIGINAL PEN NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 328203
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A complaint lot history check was performed on lot # 1187343 for missing inner shield.This is the 1st.Related complaint for missing inner shield on lot # 1187343.A lot history review was carried out and no related non conformances were raised in association with this packaged lot concluding all inspections were performed as per the applicable operations and met qc specifications.As no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
It was reported that 12 bd ultra-fine¿ original pen needles experienced product damage while still considered operable.The following information was provided by the initial reporter: consumer reported 12 missing the pink inner shields.No injury from this incident.

Brand Name
BD ULTRA-FINE¿ ORIGINAL PEN NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer (Section G)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13996077
Report Number9616656-2022-00376
Device Sequence Number14781651
Product Code FMI
UDI-Device Identifier00382903282036
UDI-Public00382903282036
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2026
Device Model Number328203
Device Catalogue Number328203
Device Lot Number1187343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown